# SDR SWIA202053285

- Difficulty date: August 31, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: 449-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT RAIL BETWEEN FS 449.00+85 AND FS 499.00 IS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED LT CABIN SEAT RAIL BETWEEN FS 449.00+85 AND FS 499.00 IAW CRJ 200 AMM.
